# SDR DALA2024022602654

- Difficulty date: February 20, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500k Baffle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0212173) RH BAFFLE CLIP IS CRACKED AT STA 500K RBL 26 WL 158 FWD SIDE. REMOVED AND REPLACED NEW BAFFLE CLIP AT FWD CARGO BS 500K RBL 26 FWD PER B737-900 SRM 51-40-02-0G AND DWG 143A7505.
